Zur Theorie der Quadratischen Reste

Ernst Schering G\:ottingen 1882 November 9.

TBD mathscidoc:1701.33010

Acta Mathematica, 1, (1), 153-170, 1882.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:26 uploaded by actaadmin ] [ 119 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{ernst1882zur,
  title={Zur Theorie der Quadratischen Reste},
  author={Ernst Schering},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202926954218719},
  booktitle={Acta Mathematica},
  volume={1},
  number={1},
  pages={153-170},
  year={1882},
}
Ernst Schering. Zur Theorie der Quadratischen Reste. 1882. Vol. 1. In Acta Mathematica. pp.153-170. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202926954218719.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved